# SDR DALA2016062804971

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT INBD GUIDE VANE OF INBD FLAP.  DAMAGE ON INBD GUIDE VANE OF INBD FLAP WAS REPAIRED IAW SRM 57-030, FIG 11 AND 51-70-2D.
